Approximation of hamilton-jacobi equations with the caputo time-fractional derivative

Fabio Camilli, Serikbolsyn Duisembay

Research output: Contribution to journalArticlepeer-review


We investigate the numerical approximation of Hamilton-Jacobi equations with the Caputo time-fractional derivative. We introduce an explicit in time discretization of the Caputo derivative and a finite difference scheme for the approximation of the Hamiltonian. We show that the approximation scheme so obtained is stable under an appropriate condition on the discretization parameters and converges to the unique viscosity solution of the Hamilton-Jacobi equation.
Original languageEnglish (US)
Pages (from-to)199-220
Number of pages22
JournalMinimax Theory and its Applications
Issue number2
StatePublished - Jan 1 2020

Bibliographical note

KAUST Repository Item: Exported on 2021-06-30


Dive into the research topics of 'Approximation of hamilton-jacobi equations with the caputo time-fractional derivative'. Together they form a unique fingerprint.

Cite this